# SDR QXEA200700090

- Difficulty date: January 17, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 8,915 hours, 6,335 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - FOUND RIGHT INBOARD CABIN SEAT RAIL ATTACH FITTING TO FS 280 BEAM IS CRACKED.  REPAIRED IAW SRM 51-42-00, 51-40-11.
